# SDR ASAA2022073039277

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,731 hours, 10,348 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 14309
- Condition: Faulty
- Location: Right Main Tank
- Part time: 32,717 hours, 10,339 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RIGHT FUEL TANK INDICATED LOW APROX 2,630 LB (LEFT INDICATED 4,180 LB) LEFT TANK THEN RETURNED TO 4,170 LB ON TAXI-IN NOTE: FUEL WAS BALANCED AT 500 ON APROACH. GROUNDED - YES. REMOVED AND REPLACED #2 FQIS COMPENSATOR PROBE REF B737-900 AMM 28-41-21/401. ALL TANK 2 FQIS PROBES READ WITH ACCEPTABLE PICO FARAD VALUES AS FOLLOWS: COMP - 57.85, TU1 - 64.22, TU2 - 42.02, TU3 - 41.26, TU4 - 28.62, TU5 - 31.85, TU6 - 37.83, TU7 - 30.29, TU8 - 37.23, TU9 - 33.36, TU10 - 28.05, TU11 - 11.60, TU12 - 11.61, TU TOTAL 397.8 REF AMM FQIS SYSTEM TEST 28-41-00-730-801. FOR INSPECTION REQUIREMENTS, POWER DEACTIVATION AND LEAK CHECKS REF T/C 78528000- LINE TANK ENTRY. OK FOR ETOPS SERVICE, ALL GROUND VERIFICATION CHECKS GOOD.
